MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 70° LONG ARTHROSCOPE SPEEDLOCK A/C

STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 70° LONG ARTHROSCOPE SPEEDLOCK A/C
Catalog Number 0502204070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the lens broke.It cannot be confirmed if the broken pieces remained in the patient.
 
Additional Manufacturer Narrative
Alleged failure: eib victor-customer, issue: distal lens broke update: from what i can recall the lens may have had a hole in the lens as if a drill bit made contact with the lens.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be a distal end damage.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
HD 4MM X 70° LONG ARTHROSCOPE SPEEDLOCK A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19029201
Report Number0002936485-2024-00281
Device Sequence Number6992075
Product Code HRX
UDI-Device Identifier07613327053630
UDI-Public07613327053630
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502204070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown